# SDR UIEA2019061754496

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,629 hours, 18,544 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE WENT TO STANDBY( RE SECURED RT PACK FLOW SHUT OFF VALVE CONNECTOR AND OPS CHECKED GOOD IAW AMM 21-51-804 FIM  )
